Is getting a Synvisc injection like getting a cortisone? Are the injections bad?

Question is Closed Report Mark as Favorite

Responses (1)

12 Jul 2010

I am probably too late answering this but I had my first one today and it is far less painful than I find cortisone to be. A little stinging/burning, that is al. Easy! And no pain afterwards aside from my usual knee pain, which I pray this will help alleviate.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I had an Im cortisone injection & used augmented betamethasone topically same time had bad reaction?

I was wondering how you know if you are "hypersensitive" to cortisone? I had my first cortisone injection in my knee and was ok. I ...

0 answers 3 Mar 2010

Botox Injections?

My doctor mentioned something about Botox injections for my hip pain. I have had CONSTANT injections of Cortisone and it has not helped. I am reading ...

0 answers 29 Nov 2010

Is anyone experiencing severe swelling in legs and feet after having synvisc injections 13 months?

... ago? I had some swelling after the first set of injections but the swelling was gone within an hour so I was not worried at the time. The second ...

1 answer 12 Sep 2012

I have had two of the three injections of synvisc. Two days after the first injection I started?

... having severe headaches and nausea. It started to get a little better then Monday I had my second injection. One day later I woke up with severe ...

0 answers 6 Mar 2013

After cortisone injection I have burning sensitivity and numbness. Is there a way to stop this?

My name is Elisabeta Martin, After having a cortisone injection in right hip I had 6 days, and 6 nights of severe burning in my right leg. The ...

1 answer 18 Feb 2014